MathSciNet Relay Station
MathSciNet bibliographic data
MR1630167 11M99 (11M41)
Katayama, Koji; Ohtsuki, Makoto On the multiple gamma-functions. Tokyo J. Math. 21 (1998), no. 1, 159–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement